Skip to content
My WebMD Sign In, Sign Up
Allergies after going off pill
avatar
An_253964 posted:
I recently went off the pill after 18 years and now am experiencing multiple allergies. I am finding that my tonsils swell and my skin breaks out with tiny bumps from multiple foods like tomatoes and oranges. Has anyone else experienced the same?
Reply


Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center